# SDR QXEA200701077

- Difficulty date: July 2, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 9,940 hours, 7,031 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: 0654
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,940 hours, 7,031 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - RECEIVED A INBOARD SPOILER CAUTION ON TAXI OUT.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT INBOARD PCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
